# SDR CALA2025032803273

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 128,778 hours, 19,862 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF WING ESCAPE SYSTEM EMERGENCY SLIDE SQUIB 1 AND 2 NOT TESTING. REMOVED AND REPLACED LEFT AND RT OFF WING ESCAPE SYSTEM EMERGENCY BATTERIES REF AMM 25-65-17 OPS CK GOOD.
